# SDR SWAA2016031049789

- Difficulty date: February 23, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 101327
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMER SIGN CONNECTOR LOOSE.  R & R SIGN IAW AMM.
